RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 157, Number 3, Pages 391–405 (Mi tmf6287)  

This article is cited in 3 scientific papers (total in 3 papers)

Evolution systems on a lattice

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In the framework of the algebraic geometric approach to differential–difference equations, we study symmetries and conservation laws of evolutionary systems on multidimensional lattices. We describe conservation laws in terms of their characteristics.

Keywords: multidimensional integer lattice, difference jet, symmetry, conservation law, characteristics of conservation laws

DOI: https://doi.org/10.4213/tmf6287

Full text: PDF file (455 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 157:3, 1694–1706

Bibliographic databases:

Document Type: Article
Received: 28.02.2008

Citation: V. V. Zharinov, “Evolution systems on a lattice”, TMF, 157:3 (2008), 391–405; Theoret. and Math. Phys., 157:3 (2008), 1694–1706

Citation in format AMSBIB
\Bibitem{Zha08}
\by V.~V.~Zharinov
\paper Evolution systems on a~lattice
\jour TMF
\yr 2008
\vol 157
\issue 3
\pages 391--405
\mathnet{http://mi.mathnet.ru/tmf6287}
\crossref{https://doi.org/10.4213/tmf6287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2499644}
\zmath{https://zbmath.org/?q=an:1169.35053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...157.1694Z}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 157
\issue 3
\pages 1694--1706
\crossref{https://doi.org/10.1007/s11232-008-0141-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262485800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58449119203}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6287
  • https://doi.org/10.4213/tmf6287
  • http://mi.mathnet.ru/eng/tmf/v157/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Green's formula for difference operators”, Theoret. and Math. Phys., 161:2 (2009), 1445–1450  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Zharinov, “A differential-difference bicomplex”, Theoret. and Math. Phys., 165:2 (2010), 1401–1420  mathnet  crossref  crossref  isi
    3. V. V. Zharinov, “Symmetries and conservation laws of difference equations”, Theoret. and Math. Phys., 168:2 (2011), 1019–1034  mathnet  crossref  crossref  mathscinet  adsnasa  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:338
    Full text:108
    References:27
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019